Contact by Phone 1-213-283-8099
# A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Go Back   Health Food, Vitamin and Supplement Forum > Demographic Groups > Women's Health

Reply
 
Thread Tools Display Modes
  #1  
Old September 15th, 2009, 02:03 PM
Lexus Lexus is offline
Member
 
Join Date: Sep 2009
Posts: 61
Default Ortho Lo?

have you ladies ever been on ortho lo? does it make you very moody? i don't know if it's just me but when i'm on birth control pills my emotional level is all over the place. one minute i can feel happy and the next i'm lashing out on my boyfriend (sorry love). how long does this emotional roller coaster last.. or will i just turn into hulk once in a while.. when i'm on the pill?
Reply With Quote
  #2  
Old September 15th, 2009, 02:32 PM
Anthea Anthea is offline
Member
 
Join Date: Sep 2009
Posts: 64
Default

i've been on ortho lo. in the first 3 months.. my mood swings were all over the place. like you said, one minute i'm happy dappy and the next i'm going crazy. the pill is just messing with our hormones. everyone is different. i have people take it tell me they feel normal and they're not even gaining weight. i also have people tell me that they gained weight because they have such a big appetite. so it varies on how your body takes it.
Reply With Quote
  #3  
Old September 16th, 2009, 11:41 AM
Beatra Beatra is offline
Member
 
Join Date: Sep 2009
Posts: 58
Default

Haha girl, I know what you mean. It's hard to say it's just that brand. We're already moody because we are women. I think any pill can mess with your hormones like crazy. (= Too bad for our boyfriends. hahaha
Reply With Quote
  #4  
Old September 16th, 2009, 04:08 PM
Dawn Lanphear Dawn Lanphear is offline
Member
 
Join Date: Sep 2009
Posts: 49
Default

i actually wouldnt know.. sorry but i have always considered going to get birth control i did hear a awhile ago .. that the way you are when your on birth control is the way you are going to be when your pregnant.. haha adont know how true it is.
Reply With Quote
  #5  
Old September 17th, 2009, 02:16 PM
Coral Lawless Coral Lawless is offline
Member
 
Join Date: Sep 2009
Posts: 60
Default

hmmm... i never been on ortho lo. since it's lo.. be careful because you can see get pregnant using lo. my friend was on ortho lo and got preggo. i use to be on yaz but it just wasn't fit for me. it always made me feel dizzy and always made me feel like throwing up. birth control pills have a history of messing with your hormones..
Reply With Quote
  #6  
Old October 17th, 2009, 01:11 PM
Beatra Beatra is offline
Member
 
Join Date: Sep 2009
Posts: 58
Default Hey there

Hey there, I know that feeling. If your having major problems after about a month or two n it, then talk with your doctor about maybe switching to something else. You don't have to use only one birthcontrol. If switching doesn't help, I'd say talk to your doctor about depression. It has the same moody characteristics. I've been there and went through several until I ended up on Lybrell which works well for me. Some of my friends like Depro, which is a shot. I hope you find one that works for you!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 11:05 AM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2016, Jelsoft Enterprises Ltd.

QUICK HELP LINKS COMPANY INFORMATION
- Order Form
- Return Policy
- Volume Discount
- Order Tracking
- International Customer
- General Policy
- Backordered Items
- Contact Us
- About Bayho, Inc
- How to Order
- Our Office
- Health Reward Points
- Privacy Policy